Blurry vision and dry eyes


#1

I’ve recently had my dose of Sinemet increased to 25/100 and I’m having terrible problems with blurry vision and dry eyes.

Is it the medication causing this?


#2

Hello Redkite53 I am no doctor. But in my case my automatic blink rate is almost none existent. My doctor has me use eye drops and says to just remember to blink every once in a while. This has helped with the blurring and dry eyes.

Part of my symptoms noticed before I took any Parkinson’s medicine was blinking very little. So you will have to hear from others on the medicine.

But since my eyes are open too much and dry my catteracs (mis spelled) have gotten worse. This might have contributed to the blurring.
Try eyedrops and forced blinking often might help.


#3

My Contact Lens optician recommended HycoSan Extra drops which are used for a short time (up to 6 months) to reduce the dryness levels. It worked for me and now I just use Optrex drops or Tesco comfort drops which are in small dropper bottles that can be carried around. I still need to make an effort to blink more often!

Hope you find a solution


#4

I have been having problems with dry eyes for some time now. (diagnosed 5 1/2 years ago). My optician recommended Hyco San drops and I put them in every night. I am also on Sinemet. I believe the eye symptoms are more to do with the condition than the medication.